# SDR ABXA20130703482

- Difficulty date: July 3, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1307, STRINGER S2R CRACKED.  REPAIRED DAMAGED STRINGER 2R IAW SRM 53-00-63 AND 51-40-02. SHEET NR 80.  ACFT GROUNDED.
